# SDR GUUA92757061809A

- Difficulty date: June 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,932 hours, 20,164 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOR FUEL LEAK ON LT WING DISCOVERED CORROSION AT LT STRINGER INSIDE COLLECTOR TANK.  CLEANED CORROSION AND INSTALLED REPAIR STRAP.
